MAUDE Adverse Event Report: DEPUY MITEK LLC US GRAVITY TUBE SET 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE

DEPUY MITEK LLC US GRAVITY TUBE SET 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Catalog Number 281113
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The lot number of the tube set is unknown.
 
Event or Problem Description
When filling the pressure chamber fms vue 2 did not stop.Pressure increased until high pressure alarm was caused.Sales rep tested tube system with different fms pump and it worked fine.
 
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.The complaint device is not available for physical evaluation, hence, the complaint cannot be confirmed.Furthermore, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi:(b)(4).The lot number is not currently available.Associated medwatch report number: 1221934-2018-50344.

Brand Name
GRAVITY TUBE SET 24PK
Common Device Name
SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7366279
Report Number1221934-2018-50348
Device Sequence Number11340918
Product Code HRX
UDI-Device Identifier10886705015856
UDI-Public10886705015856
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number281113
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer10/25/2018
11/09/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date10/25/2018
11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1